# SDR HNAA0200076

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 8,877 hours, 9,828 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Part serial: 14920
- Condition: Defective
- Location: Lavatory
- Part time: 8,877 hours, 9,828 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE DETECTOR GOES OFF CONTINUOULSY IN FLIGHT.  REPLACED LAVE SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
